sexologist-icon

Pcos, deviry query

I have irregualr period problem with just spottings or scanty flow. I did medical consultation and am diagnosed with PCOS with bulky bilateral ovaries. To regularise periods, i was advised to tak Deviry 10mg tablet for 3 days 3 times a day. its 7th day after completing dosage, but i havent got any period. what could be the reason? Should i wait longer? i am anxious if this is normal. Kindly advice. Thanks in Advance.
views-icons 251 Views Bookmark this Answer
Bookmark
v

Answers (4)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Umesh Narshinbhai Thakkar
Gynecologist 23 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

FIRST OF ALL TRY TO KEEP YOUR BMI BELOW 25 BY REGULAR EXERCISE,GOOD FOOD HABIT,YOGA,PRANAYAM. FOR YOUR PERIOD YOU SHOULD TAKE DEVIERY TAB.TWICW A DAY FOR 15 DAYS.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kuldeep Wagh
Gynecologist 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

PCOD USUALLY PRESENTS WITH IRREGULAR CYCLES. THEY ARE NOT GOING TO GET RESOLOVED WITH DEVIRY. UNTILL YOU TAKE THE TABS THEY WOULD COME REGULARLY AND ONCE YOU STOP THEY WOULD RETUREN BACK TO THE WAY THEY WERE. TRY TO UNDERSTAND THAT PCOD IS NOT A DISEASE BUT A CHANGE HAPPND BECAUSE OF BAD LIFESTYLE AND STRESS. I ADVISE NOT TO TAKE ANY TREATMETN. ONCE YOU BECOME PREGNANT THE CONDITION USUALLY STABILISES. SO IF U R MARRIED TRY TO CONCIEVE
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aparnaa Panda
Gynecologist 19 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Usually I give deviry 10 mg thrice daily for 5 days and withdrawal bleeding occurs after 5 to 10 days of stopping.if u don't get till 10 days do a pregnancy test. Worrying and stress will only delay ur cycles. So stop worrying.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar
Gynecologist/Obstetrician 13 yrs exp Bangalore
Synthetic hormones like Devery can create further imbalance in the body. If you really want to know the root cause of your problem and heal it,, please read my blogs on practo or www.truhealing.com. Hope that helps
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO